# SDR P5CA9800195

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RIGHT WING UPPER SURFACE FORWARD OF INBOARD AILERON.  REMOVED CORROSION AND TREATED PER BAC SRM 51-10-02 AND BAC OHM 20-10-03.
